Chemo side effects to feet and hands: cold and tight
Role of capillaries?
Not sure which group to post this. That said, I am curious if anyone has yet traveled this trail of bread crumbs looking for potentially useful tips.
Yesterday was the first time I wore some "cold socks" during my Chemo Infusion which must be about the 3rd full infusion. I lose track since my oncologist keeps changing the schedule and amount of drugs she prescribes (I have uncooperative veins, now a port; and an elderly bone marrow that doesn't re-bound very reassuringly after Chemo).
Anyway I'm happy to report that earlier today before I got out of bed, I noticed that my feet didn't feel "tight" as they usually due, especially after Chemo.
I don't know if the "tight" sensation will return later after I've been up moving around and weight bearing, although I am wearing the best footwear I've found to date to protect against the dreaded "percussive" effect.
I've also noticed for the first time some questionable swelling around the wrist bracelet I failed to remember to cut off last night before lying down.
As additional information, I made no attempt to keep my feet chilled overnight, and slept with them positioned only slightly above heart height, and have not had any noticeable effects on my hands, which, interestingly, are typically cold to the touch.
In any case, my interest has been renewed in the subject that is the title of this post, since we have capillaries everywhere in our bodies & I haven't (yet?) found that their role is being investigated